# SDR IPXA2016052403779

- Difficulty date: May 4, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,606 hours, 7,104 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796000001300
- Part serial: FH1313
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, RT WING INBD FLAP IS CHAFING UPPER SURFACE OTBD EDGE REPAIR RT WING INBD FLAP IAW SRM 57-50-00 PARA 4E FIG 205.
